# SDR SWAA2014082831380

- Difficulty date: August 2, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 68,032 hours, 56,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6546547
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 727 STRINGER 18A RT MAIN WW CHORD CRACKED, FWD LOWER & AFT LOWER HOLES.  REPAIRED CHORD IAW ER & EA.
